# SDR DKAA01018

- Difficulty date: July 18, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N560RA
- Make and model: Amd FALCON
- Aircraft serial: 56
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Ctr Fuel Tank
- Part time: 20,724 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 YEAR CORROSION INSPECTION OF CENTER WING FUEL TANK, CORROSION WAS DISCOVERED WHICH REQUIRED EXCESSIVE REMOVAL OF MATERIAL FROM CENTER TANK LOWER SKIN.  DASSAULT ENGINEERING WAS CONTACTED AND PROVIDED CHANGE APPROVAL SHEET R247.  THINNED AREA WAS REPAIRED BY INSTALLING AN EXTERNAL DOUBLER PER ABOVE MENTIONED DOCUMENT.  (M)
